# SDR CALA2025081207632

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 74,287 hours, 31,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EPSU BATTERY FAILED TEST.   REMOVED AND REPLACED AFT LEFT EPSU BATTERY, SYSTEM TEST OKAY .
